# SDR DHLA201100502

- Difficulty date: April 2, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RUDDER EXT SKIN CORRODED, STA ZR 140.750 (GALVANIC CORROSION).  PERFORMED MAJOR REPAIR IAW SRM 55-6-1, FIG 1 REMOVED COROSION IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 55-2-0 FIG. 6. REMOVED CORRODED PANEL PLATING IAW SRM 55-1-0 PG 1, SRM 51-1-21. FABRICATED PLATING + BONDED FINGER DOUBLER BOTH FROM 2024T3 0.016" IAW SRM 55-6-1 FIG. 1 ITEM "A". BONDED BOTH PARTS IAW SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141. CLEANED, TREATED & PRIMED AREA + PANEL PLATING IAW SRM 51-1-8B. INSTALLED NEW PANEL PLATING IAW SRM 51-1-11 (PRC) SRM 51-1-21. REF TO NR 269636 FOR BALANCING.
